# SDR 2012FA0000693

- Difficulty date: July 26, 2012
- Submitted: October 12, 2012
- Operation: General aviation
- Aircraft: N800HW
- Make and model: Cessna S550
- Aircraft serial: S5500057
- Engine: Pwa JT15D4
- Engine time: 2,421 hours, 4,790 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Condition: Misinstalled
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE INSPECTION, IGNITER AND LEAD WERE REMOVED AND INSPECTED.  AFTER INSPECTION, IGNITER AND LEAD WERE INSTALLED AND THE LEAD WAS CLOCKED INCORRECTLY ON THE ENGINE.  THROTTLE LINKAGE WAS CONTACTING THE IGNITER LEAD AT FULL THROTTLE.  PREVENTING THE ENGINE FROM MAKING FULL POWER AND WAS NOT DISCOVERED UNTIL THE ACFT ATTEMPTED TO TAKEOFF.  ACFT RETURNED TO FACILITY,  PROBLEM WAS CORRECTED, AND ACFT DEPARTED.
